The conference starts in:

Join us Vkontakte and follow news in Russian

Welcome to visit Open Karelia

Upcoming Events
Event Dates

20th FRUCT

03.04 - 07.04

WWSSS 2017

01.07 - 08.07

You are here

Second seminar

7 November, Mu auditory
Chairman: Sergey Balandin, Nokia

9:00 15m Welcoming speech and official greetings of City of Turku. Mikko Lohikoski, Director of External Affairs and Communication of the City of Turku
9:15 15m Welcoming speech and official greetings of the University of Turku. Ari Paasio, Head of IT department
9:30 15m FRUCT program description and progress (full text) Sergey Balandin, Nokia. Summary
9:45 1.0h Mobile Trusted Module. Jan-Erik Ekberg, Nokia
10:45 15m Coffee-break
11:00 1.5h Resources and paths of modernization of user interface of GPS. Valery Ipatov, University of Turku/St. Petersburg Electrotechnical University “LETI”
12:30 1.0h Lunch
13:30 1.0h Embedded networks (full text) Michel Gillet and Sergey Balandin, Nokia. Summary
14:30 15m Security in embedded networks Elena Reshetova, St. Petersburg University of Airspace Instrumentation
14:45 15m Experimental wireless channel model derivation Sergey Andreev, St. Petersburg University of Airspace Instrumentation
15:00 15m Research in telecommunication laboratory at University of Jyväskylä Olli Alanen, University of Jyväskylä
15:15 15m Research activity at Institute of Communications Engineering, Tampere University of Technology. Yevgeni Koucheryavy, Tampere University of Technology
15:30 15m Traffic transmission optimization via wireless networks using cross-layer techniques. Yevgeni Koucheryavy, Tampere University of Technology
15:45 15m Coffee-break
16:00 1.0h Resource management and QoS in 802.16d/e and multi-hop 802.16j networks. Alexander Sayenko, Nokia
17:00 15m MAC protocols for broadband wireless networks: overview of ongoing research and open problems. Alexey Vinel, Institute for Information transmission problems, Russian Academy of Sciences
17:15 15m Optimal MAC PDU size in 802.16 networks. Henrik Martikainen, University of Jyväskylä
17:30 15m Performance evaluation of 802.16 ARQ mechanism. Vitaliy Tykhomyrov, University of Jyväskylä
17:45 15m Optimal uplink subframe structure for WiMAX MAC protocol in PMP mode. Alexey Vinel, Institute for Information transmission problems, Russian Academy of Sciences
18:00 15m Video surveillance networks. Aleksandra Karimaa, University of Turku
18:30 30m Turku sights bus tour
19:00 1.0h Buffet dinner at Aula Café, Itäinen Rantakatu 4-6
20:00 1.0h Guided tour at Aboa Vetus (Old Turku) museum
21:00 2.0h Cocktail reception at Aula Café

8 November, Lambda auditory
Chairman: Jarkko Paavola, University of Turku

9:00 15m FRUCT program: proposals and directions for cooperative work. Jarkko Paavola, University of Turku
9:15 15m System level simulator for hybrid networks. Jussi Poikonen, University of Turku
9:30 15m Introduction to Symbian research. David Roberts and Liz Laffan, Symbian Ltd
9:45 15m Mobile software licensing. Alexey Koren, St. Petersburg University of Airspace Instrumentation
10:00 45m Random multiple access organization in telecommunication systems with large user population. Andrey M. Turlikov, St. Petersburg University of Airspace Instrumentation
10:45 15m Coffee-break
11:00 1h Evolution of DVB-H and DVB-T2 standards. Heidi Himmanen, University of Turku
12:00 30m DVB-H Lite demonstration and ITS research of Dtv group. Timo Koski, University of Turku
12:30 1h Lunch
13:30 15m Performance analysis for combined effects of data encapsulation and coding in DVB standards. Piritta Hakala, University of Turku
13:45 15m Complexity analysis of Reed-Solomon decoding methods combined with erasure information in DVB-H. Eero Lehtonen, University of Turku
14:00 15m Error control coding studies: Enhancement to DVB-H MPE-FEC and future terrestrial broadcasting standard DVB-T2. Tero Jokela, University of Turku
14:15 15m Use case oriented enhancement of video compression algorithms. Ann Ukhanova, St. Petersburg University of Airspace Instrumentation
14:30 30m Transport coding for real-time video transmission + demo. Sergey Semenov, St. Petersburg University of Airspace Instrumentation
15:00 15m Local video streaming for cell phones. Sergey Semenov, St. Petersburg University of Airspace Instrumentation
15:15 15m Coffee-break
15:30 1.5h WidSets platform for Mobile Web 2.0 users and developers. Tero-Markus Saarimaa, Marko Lumivuori, Nokia
17:00 30m Advanced simulation tools on top of SystemC (full text) Michel Gillet and Sergey Balandin, Nokia. Summary
17:30 15m Teletraffic research at Networking Laboratory of Helsinki University of Technology. Aleksi Penttinen, Helsinki University of Technology
17:45 15m R&D activities at Moscow Technical University of Communications and Informatics. Vladimir Deart, Moscow Technical University of Communications and Informatics
18:00 15m Rate-distortion control for H.264/AVC in video compression systems with memory restriction. Ann Ukhanova, St. Petersburg University of Airspace Instrumentation
18:15 15m Space-time block coding in Rayleigh and Rician fading channels. Jari Tissari, University of Turku

 

News: